# SDR 2016FA0000202

- Difficulty date: January 13, 2016
- Submitted: May 3, 2016
- Operation: General aviation
- Aircraft: N5499W
- Make and model: Piper PA-28-160
- Aircraft serial: 28495
- Engine: Lyc O320*
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 8526250
- Part serial: PR9070
- Condition: Cracked
- Part time: 2,223 hours
- Stage of operation: CL
- How discovered: 9
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AFTER DEPARTURE, ACFT HAD SMOKE IN THE COCKPIT DUE TO A SPLIT IN THE OIL COOLER WHICH WAS GETTING OIL ON THE MUFFLER, CAUSING SMOKE.  REPLACE PART WITH NEW PMA PN 800000075, SN 10427581.
